Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Fungal nail infection, prescribed terbinafine, lost taste, stopped. Treatment for taste, nail infection?

Hi, I was prescribed terbinafine for a fungal nail infection. About a week and a half ago I started to lose my sense of taste and this week I can t taste anything. Having looked it up online I discovered it was a result of the tablets. I have stopped taking them now but I am now left with two problems. I can t taste anything which is getting really frustrating. I have no desire to eat but I know I have to as I cannot afford to lose any weight. I ve lost over half a stone for my wedding which is in six weeks time and anymore weight loss would be unhealthy. My other problem is that my nail infection won t be fixed because I have stopped the tablets. So I m wondering is there anything I can do to help recover my taste buds? I there anything that s good to eat that maybe I can taste? And is there any other known cure for my fungal nail infection? Hope you can help!!
Asked On : Tue, 31 Jul 2012
Answers:  1 Views:  192
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Welcome to Healthcare-Magic
Greetings of the day
Use Flucanazole which is oral anti fungal agent once a week for 3 to 4 months. Consume lots of water, lime water with honey added.
Take Care
Answered: Tue, 15 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor